# SDR SWAA2021070178427

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Bs 304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR CUT OUT COVER ACCESS FWD ENTRY AT BS 304 AT PASSENGER CABIN . REPLACED COVER ACCESS LOCATED DOOR CUT OUT FWD ENTRY AT BS 304 AT PASSENGER CABIN IAW B737-700 SRM:51-40-02 AND 51-10-02 ITEM 9.
